; ;
Allercet Cold Syrup 60 ml

Allercet Cold Syrup 60 ml

Micro Labs Ltd


MRP: 65

Price:
55.25 (15% off for purchase above 1000/-)


Composition of Allercet Cold Syrup 60 ml:

Chlorpheniramine 2mg/5ml + Phenylephrine 5mg/5ml

Uses of Allercet Cold Syrup 60 ml:

Common cold symptoms

Delivery Status
Bottle

Substitutes for Allercet Cold Syrup 60 ml

*Order substitutes only on doctor's approval
T Minic Drops 15 ml

Maxtra Syrup 60 ml

Solvin Cold AF Syrup 60 ml

Zincold PD Syrup
Zincold Tablet

Ascoril FLU Kids Syrup 60 ml

Jaldos Syrup 60 ml
Welminic Drops

Alex Kidzo Syrup